# SDR SWAA2023061652483

- Difficulty date: May 5, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 66,985 hours, 39,591 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W UPPER INBOARD FIXED TRAILING EDGE BEAM AT WBL 201.90 FOUND CRACKED<[01] REMOVED AND REPLACED BEAM AT RT WING UPPER I/B T/E WBL 201.90 REF B737-700 SRM 51-40-02-0G-0 (REMOVAL) AND SRM 51-40-02-0G-0 AND DGW# 115A2512 (INSTALLATION);[02] VERIFIED STEP 1
